MAUDE Adverse Event Report: DEPUY SYNTHES PRODUCTS LLC TRINKLE REAMING ATTACHMENT FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT

DEPUY SYNTHES PRODUCTS LLC TRINKLE REAMING ATTACHMENT FOR TRS; INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Catalog Number 05.001.220
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing name and location was unknown.Device manufacture date was unknown.Reporter¿s complete mailing address was not provided.As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.If additional information should become available, a supplemental medwatch report will be sent accordingly.
 
Event or Problem Description
This is report 2 of 3 for the same event.It was reported from (b)(6) that during pre-operative cleaning of the devices in preparation for a high tibial osteotomy procedure, it was observed that the three attachment devices were leaking an oil like object.It was reported that after re-sterilization another leakage was found.It is unknown which of the three devices were leaking.There were no delays in the surgical procedure as spare devices were available to complete the surgery.There was no patient involvement.There were no injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The manufacturer location was documented as unknown in the initial report.The location has been updated to waldenburg.Contact office name/address has been updated accordingly to reflect the correct manufacturing facility.The device manufacture date was documented as unknown in the initial report.It has been updated to aug.16, 2013.Udi has been updated accordingly.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.The actual device was returned for evaluation.Reliability engineering evaluated the device and observed that the device passed all manufacturing specifications.Therefore, the reported condition was not duplicated and confirmed.An assignable root cause was not determined.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRINKLE REAMING ATTACHMENT FOR TRS
Common Device Name
INSTRUMENT, SURGICAL, ORTHOPEDIC, AC-POWERED, MOTOR/ACCESS AND ATTACHMENT
Manufacturer (Section D)
DEPUY SYNTHES PRODUCTS LLC
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key7678956
Report Number8030965-2018-54940
Device Sequence Number19174868
Product Code HWE
UDI-Device Identifier10886982129956
UDI-Public(01)10886982129956
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05.001.220
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/13/2018
Initial Date Received by Manufacturer 06/26/2018
Supplement Date Received by Manufacturer08/02/2018
08/24/2018
Initial Report FDA Received Date07/11/2018
Supplement Report FDA Received Date08/06/2018
08/29/2018
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTACHMENT DEVICES